MathSciNet Relay Station
MathSciNet bibliographic data
MR732547 11S40 (11R23 11S50)
Sinnott, W. On the $\mu $-invariant of the $\Gamma $-transform of a rational function. Invent. Math. 75 (1984), no. 2, 273–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement